A fixed point theorem in probabilistic metric spaces and an application

E. Pap, O. Hadžić, R. Mesiar

Research output: Contribution to journalArticle

56 Citations (Scopus)


The notion of a (ψ, C)-contraction type multivalued mapping is introduced. This notion is a generalization of the notion of C-contraction introduced by T. L. Hicks (Univ. u Novom Sadu Zb. Rad. Prirod.-Mat. Fak. Ser. Mat. 13, 1983, 63-72). A fixed point theorem for (ψ, C)-contraction is proved. An application on the existence of a random fixed point for random operator f : M × Ω → M, where (M, d) is a separable metric space and (Ω, script A sign, ℳ) a measure space with a decomposable measure of (NSA)-type, is given.

Original languageEnglish
Pages (from-to)433-449
Number of pages17
JournalJournal of Mathematical Analysis and Applications
Issue number2
Publication statusPublished - Sep 1 1996


ASJC Scopus subject areas

  • Analysis
  • Applied Mathematics

Cite this